# SDR SWAA2023110708116

- Difficulty date: October 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ENTRY THRESHOLD WEB HAS MULTIPLE AREAS OF CORROSION AT BS 787+10 - BS 787+17; BS 807 - BS 807+10; BS 827 - BS 827+10.<[01] REMOVED AND REPLACED AFT CARGO BAY THRESHOLD WEB  I.A.W SRM 51-40-02 AND DWG 146A8340.;[02] VERIFIED STEP 10 AND 11 COMPLETED; MEASUREMENTS TABLE OK; CARD COMPLETE.
